Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Strong burning in feet and palms, genitals, difficulty in erection, get rashes after intercourse. Remedy?

Dear Dr Samuel, I have following issues: 1- Strong burning feeling in feet and palms both during day and night. At times becomes so difficult that shoes or slipper have to be taken off or feet have to be kept outside the quilt. 2- This burning effect is also noticeable on the sexual organ and i get rashes after an intercourse, this burning is also affecting sustainability of erection i guess as its on diminishing. Age 46 years , married with tow kids, medium height, no yet known issue about BP or cholestrol Best regards and look froward to your response Asim Shafique YYYY@YYYY
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Sexologist 's  Response
Dear asimshafiue66, buring pals and sole are due to Bcmplex difficiecy/ calcium pantothenate difficiency, but before you start i will suggest get you blood suger done if it comes normal then try this otherwise consult a physician.
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor